Recently reduced my mini pill and now have severe joint pain and fatigue. anyone experience this? any ideas? This is horrible

Hi guys,

So yet another problem in my life :(

I decided to start reducing my birth control to one every other day (progesterone only) last Saturday (If I come straight off it I get severe migraines and tension headaches and constant aura). I now have joint pain (wrists, elbows, knees, ankles and shoulders too) and extreme fatigue. I have googled this and found a few people who have suffered with this when coming off of the pill but wondered why and how long it will last? Anybody have any ideas or had this themselves? I can't believe I'm in more pain. I thought I would get my headaches back but instead it's this. TIA

6 Replies

  • Hi KornishPiskie,

    I'm sorry you've had no replies. I hope the pain has subsided but, if not, feel free to repost your question.

  • Hi Clutter,

    The pain has lessened in my joints but is now in my muscles Im also very very teary. Also didn't realise that progesterone is a steroid. So Im thinking steroid withdrawal but don't know who to talk to about it. Any admins well versed in steroid hormones? I'm feel like I'm in hell :( Hope you are well

  • Hi this happened when I was on the pill and stopped. It's horrible like someone has twisted your wrists and joints and they really hurt from the inside out. Get some painkillers. It took about 4 weeks for me but do still remember it. Just thought it was a weird thing with me. Will get better once your system adjusts.

  • Thank you Katiekatie. Did you feel all teary and just urgh as well? Knowing someone else has had the same experience helps alot!

  • Yes I did. I remember watching tv and crying at something that wasn't even that sad. Was really touchy around other people too if they said anything slightly critical I'd get upset. I remember the veins in my hands were also really hurting at times also. Was weird.

  • Wow. This is shocking really. Makes you think what it has been doing to your body. I'm glad Im giving it up but this will not be fun :(

You may also like...